MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US P.F.C.*LINER 60-64/10DEG-28MM; PFC HIP STEM AND LINER IMPLANTS : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US P.F.C.*LINER 60-64/10DEG-28MM; PFC HIP STEM AND LINER IMPLANTS : HIP POLY ACETABULAR LINERS
Model Number 85-7725
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Naturally Worn (2988)
Health Effect - Clinical Codes Joint Dislocation (2374); Insufficient Information (4580)
Date of Event 06/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised due to poly wear.A new constrained liner was cemented into the existing shell.Doi: (b)(6) 1998 - dor: (b)(6) 2021 (left hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: h6 (health effect - clinical code & medical device problem code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Common Device Name
PFC HIP STEM AND LINER IMPLANTS : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12010478
Report Number1818910-2021-12822
Device Sequence Number19659103
Product Code JDI
UDI-Device Identifier10603295215219
UDI-Public10603295215219
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K931189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1998
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number85-7725
Device Catalogue Number857725
Device Lot Number8403159
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/01/2021
Supplement Date Received by Manufacturer06/16/2021
07/22/2021
Initial Report FDA Received Date06/16/2021
Supplement Report FDA Received Date06/22/2021
07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P.F.C.*LINER 60-64/10DEG-28MM.; UNK HIP FEMORAL HEAD METAL PFC.; P.F.C.*LINER 60-64/10DEG-28MM; UNK HIP FEMORAL HEAD METAL PFC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR